# SDR SCNA20240208030

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-8
- Aircraft serial: 29120
- Aircraft time: 84,860 hours, 33,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DECENT FLAPS LOCKED OUT NEAR ZERO WITH SLIGHT ASYMETRY OF 1/8" ON FLAP INDICATOR.  USED ALERNATE FLAP EXTENTION AND LE FLAPS EXTENDED. (EMERGENCY DECLARED ) - RESOLUTION: FOUND FAULT CODE 27-53254.  REPLACED #5 & #6 SKEW SENSO ON RIGHTHAND WING.  CHECK WIRES AND CANNON.  ALL OK PER FIM 27-59-805  & AMM 27-59-01-000-804.  FLAPS OPERATE NORMAL WITH NO SPLITS.
